MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) DUO LITHIUM ION BATTERIES - QUANTITY TWO; PFM05

INTEGRA LIFESCIENCES(IRELAND) DUO LITHIUM ION BATTERIES - QUANTITY TWO; PFM05
Catalog Number 90622
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the duo lithium-ion batteries - quantity two (90622) does not fully charge and does not last long after charging, causing significant delays in the operating room.It was further reported that "during surgery, the batteries would run out quickly and not charge", causing an increase in surgical time of more than 30 minutes.Additionally, in some cases staff "used batteries that still worked, in others they used the light from the operating room lamp and other times they used the cable ac directly connected to the wall"; however, the surgeon was dissatisfied.It was reported that no patient injury occurred.
 
Additional Manufacturer Narrative
The duo lithium-ion batteries - quantity two (90622) was not returned to the manufacturer; therefore, an evaluation of the device could not be performed.Based on the reported complaint, the probable root cause for this duo lithium ion battery being defective could be due to a malfunctioning battery charger.However, a definite root cause cannot be identified at this time.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
DUO LITHIUM ION BATTERIES - QUANTITY TWO
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21349227
Report Number3006697299-2025-00017
Device Sequence Number15374815
Product Code FSR
UDI-Device Identifier10381780490708
UDI-Public10381780490708
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90622
Device Lot Number1849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown